# SDR DALA2020122104157

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Worn
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN STRIKER LEVER PASSENGER CREW DOOR 841 FWD GALLEY AREA.    REPLACED BUSHINGS ON BELLCRANK OF PERCUSSION SYSTEM STRIKER LOWER, AS PER A320 FAM AMM 5210-00-915-001-A.
